File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control of uncertain Markovian jump systems with time-delay

TitleRobust H∞ control of uncertain Markovian jump systems with time-delay
Authors
KeywordsJumping parameters
Linear matrix inequality (LMI)
Linear uncertain systems
Robust control
Time-delay systems
Issue Date2000
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2000, v. 45 n. 1, p. 77-83 How to Cite?
AbstractThis correspondence is concerned with the robust stochastic stabilizability and robust H∞ disturbance attenuation for a class of uncertain linear systems with time delay and randomly jumping parameters The transition of the jumping parameters is governed by a finite-state Markov process. Sufficient conditionson the existence of a robust stochastic stabilizing and γ-suboptimal H∞ state-feedback controller are presented using the Lyapunov functional approach. It isshown that a robust stochastically stabilizing H∞ state-feedback controller can be constructed through the numerical solution of a set of coupled linear matrix inequalities. © 2000 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/43033
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
References

 

DC FieldValueLanguage
dc.contributor.authorCao, YYen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-03-23T04:37:18Z-
dc.date.available2007-03-23T04:37:18Z-
dc.date.issued2000en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2000, v. 45 n. 1, p. 77-83en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43033-
dc.description.abstractThis correspondence is concerned with the robust stochastic stabilizability and robust H∞ disturbance attenuation for a class of uncertain linear systems with time delay and randomly jumping parameters The transition of the jumping parameters is governed by a finite-state Markov process. Sufficient conditionson the existence of a robust stochastic stabilizing and γ-suboptimal H∞ state-feedback controller are presented using the Lyapunov functional approach. It isshown that a robust stochastically stabilizing H∞ state-feedback controller can be constructed through the numerical solution of a set of coupled linear matrix inequalities. © 2000 IEEE.en_HK
dc.format.extent240550 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectJumping parametersen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectLinear uncertain systemsen_HK
dc.subjectRobust controlen_HK
dc.subjectTime-delay systemsen_HK
dc.titleRobust H∞ control of uncertain Markovian jump systems with time-delayen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=45&issue=1&spage=77&epage=82&date=2000&atitle=Robust+H∞+control+of+uncertain+Markovian+jump+systems+with+time-delayen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/9.827358en_HK
dc.identifier.scopuseid_2-s2.0-0033890408en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0033890408&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume45en_HK
dc.identifier.issue1en_HK
dc.identifier.spage77en_HK
dc.identifier.epage83en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCao, YY=7404524106en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats